MAUDE Adverse Event Report: HALYARD HEALTH HALYARD CORFLO PEG REPLACEMENT FEEDING ADAPTER WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH HALYARD CORFLO PEG REPLACEMENT FEEDING ADAPTER WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 22-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not received.
 
Event or Problem Description
It was initially reported by the patient's father that a peg adapter snapped into two pieces.It was noted, that as a result, the tube stays open and exposed for contamination to enter in, or the stomach can empty itself until the issue is discovered.It was noted that reporter believes that bacteria went in and his son became ill.Extra caution was noted to be taken to prevent additional breaks.Additional information received on 25-jul-2017 from the patient's father stated that his son became sick 24 hours after a peg adapter break, which he believes caused his son's chest infection.A visit to the hospital was required in order to obtain and administer antibiotics.The father now uses sellotape as a preventative.No further information was received.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 10-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
HALYARD CORFLO PEG REPLACEMENT FEEDING ADAPTER WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6811513
Report Number3009124963-2017-00044
Device Sequence Number1735713
Product Code KNT
UDI-Device Identifier20815149021588
UDI-Public20815149021588
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Expiration Date03/31/2020
Device Model Number50-6112
Device Catalogue Number104621200
Device Lot Number77611
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer09/22/2017
Initial Report FDA Received Date08/22/2017
Supplement Report FDA Received Date10/17/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;